MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND PERFORATOR ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND PERFORATOR ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AD03
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report confirmed.Evaluation determined that the perforator attachment continues to run while it was not confirmed for the motor.The likely cause was identified as worn bearing.It was also noted that the attachment's front housing was scratched and the laser markings were faded, the motor bearings were worn and it overheated with a temperature rise of 29.9°f but it was within specification and below threshold.Device user manual warnings section includes instructions to check the device for damage before use.If damage is found, the device should not be used.We will continue to track and trend this complaint type.Concomitant product: em200-r.(b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the case, the ad03 device didn't stop when it was supposed to.It could have hit the derma layer but a hematoma prevented that from happening.No patient impact was initially reported.On follow-up it was confirmed that the hematoma was present before the operation and was the indication for the procedure.There was no patient/staff impact or delay due to the said malfunction.
 
Additional Manufacturer Narrative
Additional follow up of analysis result of ad03 device determined that evaluation could not reproduce the reported malfunction of continues to run.It was noted that the bearing was worn.It was also noted that attachment's front housing was scratched and the laser markings were faded.If information is provided in the future, a supplemental report will be issued.

Brand Name
LEGEND PERFORATOR ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key7970017
Report Number1625507-2018-00059
Device Sequence Number16537008
Product Code HBB
UDI-Device Identifier00613994418876
UDI-Public00613994418876
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD03
Device Catalogue NumberAD03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1